Publications

On full-tensor permeabilities of porous media from numerical solutions of the Navier-Stokes equation

Bibliography:

​Y. Wang, S. Sun and B. Yu, “On full-tensor permeabilities of porous media from numerical solutions of the Navier-Stokes equation”, Advances in Mechanical Engineering, Volume 2013, Article ID 137086, 11 pages, 2013. | URL: http://dx.doi.org/10.1155/2013/137086

Authors:

Y. Wang, S. Sun, B. Yu

Keywords:

full-tensor permeabilities, numerical solutions, Navier-Stokes equation

Year:

2013

Abstract:

​See Paper

ISSN:

See Paper